MAUDE Adverse Event Report: CORIN LTD TAPERFIT; TAPERFIT HIP STEM

CORIN LTD TAPERFIT; TAPERFIT HIP STEM
Model Number 588.3800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including, were any other corin implants revised, post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, patient medical history, did the patient follow the correct post-op protocl and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received will be provided in an supplemental report upon completion of the investigation.The relevant device manufacturing records will be indentified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity revision of the stem and biolox delta ceramic head after approximately 12 years due to fracture of the stem.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including, were any other corin implants revised, post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, patient medical history, did the patient follow the correct post-op protocol and an update on the patient post revision has been requested in order to progress with the investigation of this event, however the reporter confirmed that no further information could be provided.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to this event.Based on the available information, no further investigation can be conducted and the root cause cannot be determined.Thus this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TAPERFIT
Common Device Name
TAPERFIT HIP STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23013641
Report Number9614209-2025-00573
Device Sequence Number13203938
Product Code JDI
UDI-Device Identifier05055343871065
UDI-Public05055343871065
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2020
Device Model Number588.3800
Device Catalogue NumberN/A
Device Lot Number309196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX DELTA CERAMIC HEAD: 104.3605; TRINITY BIOLOX DELTA CERAMIC HEAD: 104.3605, 31967
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale